I have been on Symbicort for 2 days now and my stomach has been very "upset". However, the asthma is doing better than ever. I know the stomach upset is a possible side effect but wanted to see if it got better as you continue or is pretty much a constant thing??? Thanks!
Yes, it quite possibly will improve as your body adjusts to the new medication.
Give it a few more weeks, unless it is unbearable, in which case see your doctor.
You many need to reduce your dosage if the side effects do not improve.
- Symbicort Information for Consumers
- Symbicort Information for Healthcare Professionals (includes dosage details)
- Side Effects of Symbicort (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 May 2019 • 13 answers
Updated 31 Jan 2015 • 2 answers
Updated 14 Jan 2015 • 1 answer
Updated 28 May 2015 • 2 answers
Im on my 4th day of harvoni, experienceing upset stomach, headache,mild nausea I would like to know?
Updated 25 Jun 2017 • 5 answers